Captain Ice wrote:
Took Mom out for dinner with both of my best friends. One of them commented about how off she seems at the moment. It's disheartening that I'm forced to agree with him. Still not sure if it is the anxiety, the meds, or something else.
Meds can cause such symptoms and more. Mom will sleep for awhile after taking her meds (after each meal). Often she is also awake once they wear off... even in the middle of the night/EARLY! morning. Other meds have made her grouchy/almost angry, snapping at things which would never have bothered her before. Antibiotics can cause her diabetes to flare with either very high or very low blood glucose readings.
Hopefully, sharing this information may help you understand that none of those changes were caused by you, but the meds. For a long time, I blamed myself for her behavioral changes. Now I know better.
“When all Americans are treated as equal, no matter who they are or whom they love, we are all more free.” -Pres. Obama
"A great democracy does not make it harder to vote than to buy an assault weapon." -Pres. Clinton